MathSciNet Relay Station
MathSciNet bibliographic data
MR2047079 (2005b:65112) 65M60 (65M15 78A25 78M10)
Zhao, Jun Analysis of finite element approximation for time-dependent Maxwell problems. Math. Comp. 73 (2004), no. 247, 1089–1105.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement